# SDR IPXA10661455

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Engine: Ge CF680C2B6F
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Panel
- Part number: 233T324180
- Part serial: D01007
- Condition: Inoperative
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:E, TOP ENG ANTI ICE SELECTED AND SWITCH WOULD NOT STAY DEPRESSED.  R & R KERRY SWITCH FOR RT ENG A/I, NO HELP.  R & R ANTI ICE CONTROL PANEL, ROBBED PANEL REF MM 30 11 01, 4 MFG SWPM 20 84 18.
